# SDR SWAA2023011883810

- Difficulty date: December 20, 2022
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N8522P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36922
- Aircraft time: 20,005 hours, 9,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540 Bl0-Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 540 INTERCOSTAL CRACKED AT LBL 24-0.<[01] REPLACED PANEL BREAK ASSY AT STA. 540 LBL 0-24 PER SRM 51-40-02. SEE NR BARCODE [TTG8Q00GQVYS] FOR WORK PERFORMED;[02] INSPECTED THE REPLACED PANEL BREAK ASSY AT STA. 540 LBL 0-24 PER SRM 51-40-02. SEE NR BARCODE [TTG8Q00GQVYS] FOR WORK PERFORMED;[03] INSPECTED THE REPLACED PANEL BREAK ASSY AT STA. 540 LBL 0-24 PER SRM 51-40-02. SEE NR BARCODE [TTG8Q00GQVYS] FOR WORK PERFORMED
